Alert archive / New Jersey / Freezing Rain Advisories in 2007

Freezing Rain Advisory 3, NWS Philadelphia/Mount Holly

December 3, 2007Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Dec 3, 2007, 3:13 AM EST for Sussex County, Warren County, New Jersey. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2007, 3:13 AM EST (08:13 UTC)
Expired
Dec 3, 2007, 8:00 AM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 123 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 552 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
552 m²/s²
0-3 km storm-relative helicity
613 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 030813
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 AM EST MON DEC 3 2007


NJZ001-007-031300-
/O.CAN.KPHI.IS.W.0002.000000T0000Z-071203T1000Z/
/O.NEW.KPHI.ZR.Y.0003.071203T0813Z-071203T1300Z/
SUSSEX-WARREN-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON
313 AM EST MON DEC 3 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING.
THE ICE STORM WARNING HAS BEEN CANCELLED. 

ALTHOUGH THE WIDESPREAD FREEZING RAIN HAS TAPERED OFF AND ENDED,
TEMPERATURES IN MANY AREAS REMAIN BELOW FREEZING. TEMPERATURES
WILL BE SLOW TO RISE EARLY THIS MORNING AND SOME AREAS COULD STILL
BE BELOW FREEZING AS OF 8 AM. IN ADDITION, THERE WAS AN AREA OF
RAIN SHOWERS AND FREEZING RAIN ASSOCIATED WITH A COLD FRONT THAT
WILL MOVE THROUGH THE REGION EARLY THIS MORNING. THIS MEANS
ANOTHER PERIOD OF FREEZING RAIN IS POSSIBLE UNTIL 8 AM, AFTER
WHICH, TEMPERATURES SHOULD MOVE ABOVE FREEZING AND PRECIPITATION
TEMPORARILY ENDS.

ADDITIONAL LIGHT FREEZING RAIN ACCUMULATIONS WILL KEEP UNTREATED
ROADWAYS SLIPPERY. MOTORISTS SHOULD BE PREPARED FOR THE ICY CONDITIONS.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

NJZ008-PAZ054-055-060>062-030915-
/O.CAN.KPHI.IS.W.0002.000000T0000Z-071203T1000Z/
MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...MORRISTOWN...JIM THORPE...STROUDSBURG...
READING...ALLENTOWN...BETHLEHEM...EASTON
313 AM EST MON DEC 3 2007

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE ICE
STORM WARNING. 

TEMPERATURES HAVE MOVED ABOVE FREEZING AND FREEZING RAIN IS NO
LONGER EXPECTED.

$$

STAUBER
1 follow-up statement
000 
WWUS41 KPHI 031259
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 AM EST MON DEC 3 2007

NJZ001-007-031400-
/O.EXP.KPHI.ZR.Y.0003.000000T0000Z-071203T1300Z/
SUSSEX-WARREN-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON
759 AM EST MON DEC 3 2007

...FREEZING RAIN ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST LOCATIONS THIS
MORNING. ADDITIONALLY, THE WIDESPREAD PRECIPITATION HAS ENDED. ANY
PRECIPITATION THAT FALLS IS EXPECTED TO BE LIGHT.

HOWEVER, THERE WILL BE A FEW LOCATIONS, MAINLY AT THE HIGHER
ELEVATIONS AND SHELTERED VALLEYS WHERE TEMPERATURES WILL REMAIN
AT OR BELOW FREEZING FOR ANOTHER HOUR OR SO. AS A RESULT, THERE
COULD BE SOME SLICK SPOTS ON ROADWAYS AND BRIDGES AND OVERPASSES.
MOTORISTS SHOULD BE PREPARED FOR SOME SLIPPERY ROADS AND ALLOW
EXTRA TIME TO REACH THEIR DESTINATIONS THIS MORNING. SLOW DOWN AND
USE CAUTION WHILE DRIVING.


$$

NIERENBERG

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Dec 3, 12:56 AM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 3, 12:56 AM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EST MON DEC 3 2007

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL TRACK EAST TOWARD
NEW YORK STATE OVERNIGHT. A SECONDARY LOW WILL FORM OVER SOUTHERN
NEW ENGLAND EARLY THIS MORNING AND INTENSIFY RAPIDLY AS IT
REACHES THE MASSACHUSETTS COASTAL WATERS ON LATER TODAY. THE LOW
PRESSURE SYSTEM WILL THEN MOVE SLOWLY NORTHEAST, REACHING THE
CANADIAN MARITIMES TUESDAY. AN ALBERTA CLIPPER LOW PRESSURE SYSTEM
IS THEN FORECAST TO WHIP AROUND THIS MAIN LOW AND PASS OFF THE
VIRGINIA COAST WEDNESDAY NIGHT OR THURSDAY. BEHIND THIS CLIPPER A
HIGH PRESSURE SYSTEM WILL BUILD INTO THE EASTERN PART OF THE
UNITED STATES FOR THURSDAY AND PART OF FRIDAY. A SERIES OF COLD
FRONTS WILL APPROACH OR MOVE THROUGH THE NORTHEASTERN UNITED
STATES ON FRIDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE FORECAST HAS BEEN REFRESHED TO REMOVE THE WINTER WEATHER
ADVISORIES THAT HAD BEEN ISSUED EARLIER. THE WARMER CONTINUES TO
SLOWLY WORK ITS WAY NORTHWARD AND THE PRECIPITATION HAS CHANGED
MAINLY TO RAIN OVER THE (PREVIOUS) ADVISORY AREAS. ANY LINGERING
PATCHES OF SLEET OR FREEZING RAIN WILL END SHORTLY.

THE ICE STORM WARNING WILL CONTINUE THROUGH 5 AM FOR THE SOUTHERN
POCONOS AND THE REGION BETWEEN BERKS COUNTY PA NEWRD TO MORRIS
COUNTY NJ INCLUDING THE LEHIGH VALLEY. ONE QUARTER TO ONE HALF
INCH OF ICE IS EXPECTED BEFORE 5 AM.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
THE HWW CHECKLIST COMES UP WITH GUSTS TO 45 KTS FOR MON/MON EVE. AND
THIS IS SPOT ON WITH WHAT THE CUR FCST HAS, SO NO CHGS TO THE WIND
ADVY. THE CHECKLIST STAYS BLO HWW CRIT BECAUSE OF THE LACK OF LARGE
PRES RISES FCSTD THRU THE DAY. WE CAN ALSO SEE A GENERAL CYCLONIC
CURVATURE TO THE ISOBARS AROUND THAT SFC LOW WHICH TEND TO KEEP
WINDS A BIT LIGHTER. WE LEFT THE TIMING OF IT AS IS, IT MIGHT TAKE
INTO THE MRNG FOR ADVY CRIT TO BE MET IN THE NERN PART OF OUR CWA,
BUT IT WILL GET THERE.

AS FAR AS THE SENSIBLE WEATHER IS CONCERNED, THERE SHOULD BE A LULL
IN PCPN CHCS DURG THE FIRST PART OF MONDAY BEFORE THE COMBINATION OF
THE LAKE EFFECT AND CHANNELIZED VORT MAXES WITH THE POLAR VORTEX
COME ROTATING INTO OUR CWA. SNOW SHRAS SHOULD START WORKING THEIR
WAY INTO THE NRN PART OF OUR CWA. GIVEN THE EXPECTED WINDS, IT MIGHT
LOOK SQUALLY UP THERE. MAX TEMPS WERE A COMP BTWN GFS AND ETA MOS.

ONLY SLOW IMPROVEMENT OF THE WIND EXPECTED MON NGT AND WE EXPECT THE
CONT OF SHSN OR FLURRIES TO WORK ITS WAY INTO OUR CWA AS THE POLAR
VORTEX MAKES ITS CLOSEST PASS TO OUR AREA. A GRADUAL DECREASE OF
WINDS AND LAKE EFFECT RESIDUALS EXPECTED ON TUE ALSO. NOTED THAT THE
GFS WAS MUCH COLDER THAN THE WRF-NMM WITH ITS THERMAL FIELDS ALF.
THE UKMET AND ECMWF WERE MILDER AND WE ADJUSTED MAX TEMPS UPWARD
FROM GFS MOS LVLS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE EXTENDED STARTS OFF WITH ANOTHER WINTERY FORECAST AS AN ALBERTA
CLIPPER/SASKATCHEWAN SCREAMER SYSTEM MOVES TOWARD THE AREA. MODELS
ARE DIFFERENT IN THEIR PLACEMENT OF THE LOW, WITH THE GFS AND ECMWF
PASSING TO OUR SOUTH, WHILE THE NAM AND SREF PASS IT TO THE NORTH
AND CANADIAN RIGHT OVER TOP. NEVERTHELESS, WHEREVER IT ENDS UP, WE
SHOULD SEE SOME PRECIPITATION WEDNESDAY INTO WEDNESDAY NIGHT. THE
QUESTION IS WHETHER EVERYONE WILL SEE LIQUID, FROZEN, OR A COMBO OF
THE TWO. RIGHT NOW, WE ARE GOING TO KEEP MOST EVERYONE FROZEN,
EXCEPT A RAIN/SNOW MIX FOR OUT SOUTHERN AREAS DURING THE DAY
WEDNESDAY, AS THE CURRENT EXPECTATION IS THE SYSTEM WILL TRACK TO
OUR SOUTH. AFTER THIS SYSTEM MOVES OUT, THE FOCUS TURNS TO FRIDAY.
PAST FORECASTS SHOWED DRY WEATHER FOR FRIDAY, BUT NOW MODELS ARE
PICKING UP ON ANOTHER SYSTEM MOVING ACROSS THE AREA. THE GFS AND
CANADIAN BRING A LOW PRESSURE SYSTEM RIGHT OVER TOP WITH QUITE A BIT
OF PRECIP, WHILE THE ECMWF KEEPS THE LOW PRESSURE WELL TO THE NORTH,
WITH A FRONT PASSING LATER ON FRIDAY AND A SMALL AMOUNT OF PRECIP.
DECIDED NOT TO GET TO AGGRESSIVE WITH PRECIP ON FRIDAY, BUT HAVE
GONE WITH CHANCES FOR EVERYONE. AFTER A BRIEF PERIOD OF HIGH
PRESSURE EARLY IN THE WEEKEND, ANOTHER COLD FRONT IS POSSIBLE BY THE
END OF NEXT WEEKEND.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A SHORT BREAK IN THE PRECIPITATION ACROSS THE NORTH WHERE THE
TEMPERATURES ARE FREEZING AND BELOW. A SHIELD OF RAIN IS ACROSS
THE DELMARVA AND THE SOUTHERN HALF OF NJ. MORE PRECIPITATION WILL
ARRIVE ACROSS THE AREA LATER TONIGHT WITH A MIX UP NORTH AND RAIN
TO THE SOUTH. THE 00Z TAFS WERE ISSED TO UPDATE THE TIMING OF THE
PRECIP AND TO CHANGE THE TYPES TO KEEP UP WITH THE SLOW WARMING
ACROSS THE AREA.

A STRONG COLD FRONT WILL CROSS THE TAF SITES AROUND 11Z TO 13Z. THIS
WILL BRING AN END TO THE RAIN ALONG WITH DRYER AIR RETURNING.
HOWEVER, WINDS WILL BECOME A MAJOR FACTOR WITH GUSTS TO 45 KNOTS
CERTAINLY POSSIBLE. THE INCREASE IN WIND SPEED WILL OCCUR WITHIN
SEVERAL HOURS OF THE FRONTAL PASSAGE OR SHORTLY AFTER DAYBREAK.
THE GUSTY WINDS WILL CONTINUE MONDAY NIGHT AND INTO TUESDAY. THE
PRESSURE GRADIENT WILL WEAKEN LATER TUESDAY INTO TUESDAY NIGHT AS
WEAK HIGH PRESSURE MOVES IN. THE NEXT SYSTEM WILL MOVE RAPIDLY
ACROSS OUR AREA WEDNESDAY AND WEDNESDAY NIGHT, POSSIBLY BRINGING
SOME FROZEN PRECIPITATION TO THE AREA. THIS IS STILL QUITE
UNCERTAIN, SINCE THE SYSTEM WILL BE WEAK AND THE COMPUTER MODELS
HAVE NOT YET SETTLED ON THE TRACK. THE LOW WILL ALSO BE MOISTURE
STARVED, SO EVEN IF SNOW DEVELOPS, IT IS NOT EXPECTED TO BE A
MAJOR EVENT. HIGH PRESSURE THEN MOVES ACROSS THURSDAY AND THURSDAY
NIGHT BEFORE YET ANOTHER AREA OF LOW PRESSURE MOVING IN FROM THE
WEST ON FRIDAY.

&&

.MARINE...
HIGH PRESSURE OFF THE MID ATLANTIC COAST AND LOW PRESSURE OVER THE
GREAT LAKES ARE THE WEATHER MAKERS OF THE DAY. WINDS BEGAN THE DAY
OUT OF A NORTHEAST DIRECTION BUT HAVE GRADUALLY SWUNG AROUND TO
SOUTH SOUTHEAST. AS THE LOW IN THE GREAT LAKES MOVES EAST TOWARD
WESTERN NEW YORK STATE, A SECONDARY LOW IS EXPECTED TO DEVELOP
OVER SOUTHERN NEW ENGLAND LATER TONIGHT. THIS LOW WILL THEN
INTENSIFY AS IT MOVES NORTHEAST TO THE CANADIAN MARITIMES.
SOUTHERLY WINDS WILL SLOWLY INCREASE EARLY TONIGHT, POSSIBLY
REACHING SMALL CRAFT ADVISORY CRITERIA BY MIDNIGHT. WINDS WILL
THEN BECOME SOUTHWEST AS THE FRONT APPROACHES. ONCE THE FRONT MOVES
OFF TO THE EAST, THE PRESSURE GRADIENT WILL TIGHTEN AND WINDS WILL
INCREASE TO GALE FORCE. GALE FORCE WINDS OR GUSTS WILL CONTINUE
THROUGH MONDAY NIGHT AND INTO TUESDAY BEFORE DIMINISHING. THE
MARINE GRIDS AND FORECAST WILL HEADLINE THE GALE WARNING SINCE
GALE FORCE CONDITIONS ARE NOW WITHIN 24 HOURS. WE WILL EXTEND THE
END TIME THROUGH TUESDAY MORNING. THE STRONG WEST TO NORTHWEST
WINDS WILL CAUSE WATER LEVELS TO LOWER WITH NEAR BLOWOUT
CONDITIONS POSSIBLE AT THE TIMES OF LOW TIDES MONDAY NIGHT AND
TUESDAY.

WEAK HIGH PRESSURE WILL TAKE OVER LATER TUESDAY INTO TUESDAY
NIGHT BEFORE A RAPIDLY MOVING CLIPPER TYPE SYSTEM RUSHES IN FROM
THE WEST NORTHWEST WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE
WILL FOLLOW FOR THURSDAY AND THURSDAY NIGHT BEFORE YET ANOTHER
AREA OF LOW PRESSURE MOVES IN FROM THE WEST ON FRIDAY. SINCE
THESE SYSTEMS WILL BE MOVING QUITE RAPIDLY, THE THREAT OF REACHING
SMALL CRAFT ADVISORY CONDITIONS WILL BE LOW, ALTHOUGH THE FRIDAY
SYSTEM COULD TRACK CLOSE ENOUGH TO OUR AREA AND BE STRONG ENOUGH
TO PRODUCE MARGINAL CONDITIONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...ICE STORM WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR PAZ054-
     055-060>062.
     WIND ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY FOR
     PAZ054-055-060>062-067>071.
NJ...ICE STORM WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR NJZ001-
     007-008.
     WIND ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY FOR
     NJZ001-007>010-012>027.
DE...WIND ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY FOR
     DEZ001>004.
MD...WIND ADVISORY FROM 7 AM THIS MORNING TO 1 AM EST TUESDAY FOR
     MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 12 PM EST TUESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GIGI
NEAR TERM...OHARA/STAUBER
SHORT TERM...GIGI
LONG TERM...LR
AVIATION...OHARA/RPW
MARINE...RPW
Hazardous weather outlook, Dec 3, 12:55 AM EST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EST MON DEC 3 2007

NJZ001-PAZ054-055-040600-
SUSSEX-CARBON-MONROE-
1255 AM EST MON DEC 3 2007

...ICE STORM WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-008-PAZ060>062-040600-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
1255 AM EST MON DEC 3 2007

...ICE STORM WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-015-PAZ067>069-040600-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
1255 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
040600-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1255 AM EST MON DEC 3 2007

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SNOW FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1255 AM EST MON DEC 3 2007

...GALE WARNING IN EFFECT UNTIL 12 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 11:03 PM ESTIce Storm WarningPHIMorris, Sussex, Warren4 hr
Dec 3, 2:31 PM ESTMarine Weather StatementPHI21 hr

Nearby

Freezing Rain Advisories in New Jersey, 2007Every freezing rain advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.